# SDR 95FDEA00119

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 620-627
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE BS 620-627, LBL 45, WL 208.5 IS OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK AT BS 590 - 650, LBL 45, WL 208.
